I been taking this medication for about 2 weeks now, I am experiencing a numbness on my cheeks, nose and lips. My tongue seems twisted when I talk and off course trouble sleeping. Am I having a reaction to this medication, my doseage is 300 mg. 1 at bedtime 1 in am. I did skip the am dose today (10/20/12) and still have the numbness in my face, I was itchy alot but that seems to have subsided. The Pharmacist said to use benedril. I did go to the ER, they didn't seem to think that I was having a reaction. Is this just getting used to it in my system or is this a reaction?
Hello eliza1256. I am giving a link to read about this medication, & it's side effects. I think you should read this thoroughly. You will see that this is a seizure medication that is being used off label for your condition. Wishing you the berst...
- Oxcarbazepine Information for Consumers
- Oxcarbazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxcarbazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2010 • 1 answer
Posted 19 Jan 2012 • 1 answer
Posted 22 Aug 2012 • 1 answer
Posted 7 Jan 2014 • 3 answers
Posted 16 Mar 2015 • 2 answers